On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 3.236.55.22
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l’ENS, série 4 - Titles - 41 - pages 497-511

Titlessérie 4, 41

Poincaré duality and commutative differential graded algebras

Pascal LAMBRECHTS, Don STANLEY

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4, 41, fascicule 4 (2008), 497-511

Download this paper : PDF File

Résumé :

Dualité de Poincaré et algèbres différentielles graduées commutatives

Nous démontrons que toute algèbre différentielle graduée commutative (ADGC) dont la cohomologie est une algèbre simplement connexe à dualité de Poincaré est quasi-isomorphe à une ADGC dont l’algèbre sous-jacente est à dualité de Poincaré dans la même dimension. Ce résultat a des applications en théorie de l’homotopie rationnelle, permettant d’obtenir la dualité de Poincaré au niveau des cochaînes, entre autres dans l’étude des espaces de configurations et en topologie des cordes.

Mots clefs : Dualité de Poincaré, algèbre différentielle commutative graduée

Abstract :

We prove that every commutative differential graded algebra whose cohomology is a simply-connected Poincaré duality algebra is quasi-isomorphic to one whose underlying algebra is simply-connected and satisfies Poincaré duality in the same dimension. This has applications in rational homotopy, giving Poincaré duality at the cochain level, which is of interest in particular in the study of configuration spaces and in string topology.

Keywords : Poincaré duality, Commutative differential graded algebra

Class. math. : 55P62, 55M05, 57P10


References :

1
Aubry, Michel and Lemaire, Jean-Michel and Halperin, Stephen
Poincaré duality models
3000effacer, preprint
2
Baues, Hans Joachim
Algebraic homotopy
Cambridge University Press, 1989
Math Reviews 985099
Zentralblatt 688.55001
3
Chas, M. and Sullivan, Dennis
String topology
1999, preprint arXiv:math/9911159
4
Félix, Yves and Halperin, Stephen and Thomas, Jean-Claude
Rational homotopy theory
Springer, 2001
Math Reviews 1802847
Zentralblatt 961.55002
5
Félix, Yves and Thomas, Jean-Claude
Rational BV-algebra in string topology
Bull. Soc. Math. France, 136 (2008) 311–327
6
Félix, Yves and Thomas, Jean-Claude and Vigué-Poirrier, Micheline
Rational string topology
J. Eur. Math. Soc., 9 (2007) 123–156
Math Reviews 2283106
7
Fulton, William and MacPherson, Robert
A compactification of configuration spaces
Ann. of Math., 139 (1994) 183–225
Math Reviews 1259368
Zentralblatt 820.14037
8
Kříž, Igor
On the rational homotopy type of configuration spaces
Ann. of Math., 139 (1994) 227–237
Math Reviews 1274092
Zentralblatt 829.55008
9
Lambrechts, Pascal
Cochain model for thickenings and its application to rational LS-category
Manuscripta Math., 103 (2000) 143–160
Math Reviews 1796311
Zentralblatt 964.55013
10
Lambrechts, Pascal and Stanley, Don
The rational homotopy type of configuration spaces of two points
Ann. Inst. Fourier (Grenoble), 54 (2004) 1029–1052
Math Reviews 2111020
Zentralblatt 1069.55006
11
Lambrechts, Pascal and Stanley, Don
A remarkable DG-module model for configuration spaces
Algebraic & Geometric Topology, 8 (2008) 1191–1222
12
Menichi, L.
Batalin-Vilkovisky algebra structures on Hochschild cohomology
2007, preprint arXiv:0711.1946
13
Milnor, John and Husemoller, Dale
Symmetric bilinear forms
Springer, 1973
Math Reviews 506372
Zentralblatt 292.10016
14
Neisendorfer, Joseph and Miller, Timothy
Formal and coformal spaces
Illinois J. Math., 22 (1978) 565–580
Math Reviews 500938
Zentralblatt 396.55011
15
Stasheff, James
Rational Poincaré duality spaces
Illinois J. Math., 27 (1983) 104–109
Math Reviews 684544
Zentralblatt 488.55010
16
Sullivan, Dennis
Infinitesimal computations in topology
Publ. Math. I.H.É.S., 47 (1977) 269–331
Math Reviews 646078
Zentralblatt 374.57002
17
Tradler, T.
The BV Algebra on Hochschild Cohomology Induced by Infinity Inner Products
3000effacer, preprint arXiv:math.QA/0210150
18
Yang, T.
A Batalin-Vilkovisky algebra structure on the Hochschild cohomology of truncated polynomials